On Affine-Ruled Rational Surfaces.

Peter Russell

Mathematische Annalen (1981)

  • Volume: 255, page 287-302
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Russell, Peter. "On Affine-Ruled Rational Surfaces.." Mathematische Annalen 255 (1981): 287-302. <http://eudml.org/doc/182840>.

author = {Russell, Peter},
journal = {Mathematische Annalen},
keywords = {rational surface; affine-ruled surface; Kodaira dimension; cancellation theorem},
pages = {287-302},
title = {On Affine-Ruled Rational Surfaces.},
url = {http://eudml.org/doc/182840},
volume = {255},
year = {1981},

AU - Russell, Peter
TI - On Affine-Ruled Rational Surfaces.
JO - Mathematische Annalen
PY - 1981
VL - 255
SP - 287
EP - 302
KW - rational surface; affine-ruled surface; Kodaira dimension; cancellation theorem
UR - http://eudml.org/doc/182840
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.